Alert archive / Pennsylvania / Flash Flood Warnings in 2011
Flash Flood Warning 54, NWS State College, PA
NWS State College, PA issued this flash flood warning at Sep 10, 2011, 12:32 AM EDT for 5 counties in Pennsylvania. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2011, 12:32 AM EDT (04:32 UTC)
- Expired
- Sep 10, 2011, 5:30 AM EDT
- In force
- 5 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Columbia County, PA, Lycoming County, PA, Montour County, PA, Northumberland County, PA, Schuylkill County, PA
The radar
The State College radar (KCCX), 137 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 4.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 1385 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 72 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
093
WGUS51 KCTP 100432
FFWCTP
PAC037-081-093-097-107-100930-
/O.NEW.KCTP.FF.W.0054.110910T0432Z-110910T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1232 AM EDT SAT SEP 10 2011
THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
COLUMBIA COUNTY...
MONTOUR COUNTY...
SCHUYLKILL COUNTY...
NORTHERN NORTHUMBERLAND COUNTY...
SOUTHEASTERN LYCOMING COUNTY...
* UNTIL 530 AM EDT...
* AT 1220 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES
AND RAIN GAGE REPORTS INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS
ALONG A LINE EXTENDING FROM 7 MILES WEST OF MONTGOMERY TO
MOORESBURG TO KNOEBELS GROVE TO SCHUYLKILL HAVEN...OR ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF WILLIAMSPORT TO 6 MILES WEST OF
DANVILLE TO 6 MILES NORTH OF SHAMOKIN TO SCHUYLKILL HAVEN...MOVING
NORTHEAST AT 15 MPH.
THIS IS A FLASH FLOOD EMERGENCY FOR THE WARNED AREA. RAPIDLY
RISING SMALL STREAMS AND ALREADY FLOODED AREAS COULD CREATE A LIFE
THREATENING SITUATION.
* THE HEAVIEST RAIN OF UP TO 2 OR 3 INCHES OVER THE NEXT SEVERAL
HOURS WILL FALL NEAR...AND TO THE SOUTH OF A LINE FROM
SUNBURY...TO DANVILLE...MILLVILLE AND BENTON. LOCATIONS
ACROSS WESTERN SCHUYLKILL COUNTY WILL ALSO SEE UP TO 2 INCHES OF
ADDITIONAL RAIN AND SIGNIFICANT ADDITIONAL FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DANVILLE...
ASHLAND...FRACKVILLE...MAHANOY CITY...MINERSVILLE...POTTSVILLE...
SCHUYLKILL HAVEN...SHENANDOAH...ST. CLAIR...KULPMONT...MOUNT
CARMEL...BERWICK AND BLOOMSBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. MOST FLOOD RELATED
DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED
BRIDGES...DIPS...OR LOW WATER CROSSINGS. TURN AROUND...DON'T DROWN!
&&
LAT...LON 4058 7603 4049 7641 4057 7655 4074 7645
4110 7689 4114 7690 4116 7694 4133 7666
4128 7645 4130 7642 4131 7631 4121 7632
4114 7627 4114 7622 4096 7621 4091 7605
4091 7599 4078 7596
$$
FORECASTER: LAMBERTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this flash flood warning went out at Sep 10, 12:20 AM EDT, 12 minutes earlier.
Area forecast discussion, Sep 10, 12:20 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 1220 AM EDT SAT SEP 10 2011 .SYNOPSIS... CURRENT RIVER FLOODING IS EXPECTED TO CONTINUE WITH SMALLER STREAMS RECEDING OVERNIGHT FROM RECENT CRESTS. SHOWERY WEATHER WILL CONTINUE ACROSS MUCH OF THE REGION FOR THE NEXT COUPLE OF DAYS AS UPPER-LEVEL LOW REMAINS IN THE VICINITY. A STRONG NORTHERN STREAM SYSTEM SHOULD USHER IN COOLER...DRIER AND MORE AUTUMN-LIKE AIR INTO OUR REGION BY THE MIDDLE OF NEXT WEEK. && .NEAR TERM /THROUGH SATURDAY/... EARLIER MCV THAT TRACKED NORTHWESTWARD ACROSS SOUTH CENTRAL MOUNTAINS INTO THE LAURELS HAS LEFT 2 DISTINCT PATHS/AREAS OF FLASH FLOODING...WHICH HAS BECOME FOCUSED OVER THE PAST FEW HOURS ACROSS THE SCENT MTNS AND MOVING NE INTO THE MIDDLE SUSQ VALLEY. ANOTHER SLIGHTLY LESSER AREA OF CONCERN FOR NOW IS ACROSS THE FAR NW ZONES WHERE SHORT RANGE NAM SUGGESTS A MESO-B EAST/WEST BAND OF HEAVIER SHOWERS/TSRA SETTING UP...AND PERHAPS EXTENDING EAST TOWARD THE KIPT AREA. ELSEWHERE...SOME BREAKS IN THE CLOUD COVER WILL COMBINE WITH LIGHT/VARIABLE WIND AND HIGH DEWPOINTS /MAINLY IN THE MID TO UPPER 60S/ TO PRODUCE AREAS OF 1/2-1SM FOG. && .SHORT TERM /SATURDAY NIGHT THROUGH 6 PM SATURDAY/... THE H5 LOW IS EXPECTED TO CONTINUE SLOWLY UNWINDING OVER THE OHIO VALLEY/MID WEST KEEPING US ON THE EAST SIDE UNDER DIFFLUENT FLOW ALOFT KEEPING US VULNERABLE TO THE CHANCE OF SHOWERS OR THUNDERSTORMS RIGHT INTO THE WEEKEND. LOW LEVEL FLOW WILL BE RATHER SLACK AND GENERALLY NORTHEAST TO EAST SUGGESTING ANY SIGNIFICANT DRYING WILL BE HARD TO COME BY. WITH EXPECTED CLOUD COVER AND A MOIST AIRMASS IN PLACE...OVERNIGHT LOWS WILL NOT DROP BACK MUCH. EXPECTED TO BOTTOM OUT IN THE 50S AND 60S..THESE WILL BE SEVERAL DEGREES ABOVE NORMAL. SCT SHRA EXPECTED INTO THE DAY SAT...BUT MAINLY IN THE AFTN. && .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... PERSISTENT TROF OVER THE REGION WILL BE OPENING UP AND LIFTING OUT SAT NIGHT INTO MON...BRINGING DIMINISHING CHANCES FOR SHOWERS. SHOULD BE MAINLY DRY MON AND DRY ON TUE BEFORE COLD FRONT PUSHES THROUGH WED BRINGING SCT SHOWERS/TSTMS BACK TO THE REGION. COOLER AND DRIER AIR FILTERS INTO PA FOR LATE WEEK...DROPPING HIGHS INTO THE 60S AND LOWS INTO THE MID 40S TO LOWER 50S. TROPICAL STORM MARIA WILL APPROACH THE U.S. COAST MID/LATE WEEK PROGGED TO MAKE THE NORTHEASTWARD CURVE AND REMAIN WELL OFFSHORE...WITH MINIMAL IMPACT TO CENTRAL PA. && .AVIATION /04Z SATURDAY THROUGH WEDNESDAY/... DRIER AIR HAS IMPROVED CONDITIONS TEMPORARILY IN THE NORTHEAST...BUT A SLOWLY NORTHWARD MOVING BAND OF SHOWERS /AND A FEW STRONG THUNDERSTORMS WITH TORRENTIAL RAINS AND BRIEFLY VERY LOW VSBYS/ WILL BE INVOF KBFD AND KIPT. BRIEF IFR CONDITIONS ARE POSSIBLE...ESPECIALLY AT KIPT OVER THE NEXT 2-4 HOURS AS THE TSRA MOVE NWD INTO THAT REGION. ALL TAF SITES WILL SEE REDUCED VISIBILITIES LATE TONIGHT AS FOG DEVELOPS. EXPECT THE FOG TO PERSIST THROUGHOUT THE LATE MORNING HOURS SATURDAY WITH LOW CLOUDS LINGERING...MAINLY ACROSS THE WESTERN HIGH TERRAIN. MAINLY MVFR CONDITIONS SATURDAY ACROSS THE COMMONWEALTH WITH SIMILAR CONDITIONS AS FRI AS A MOIST AIR MASS CONTINUES TO SIT OVER THE STATE. SKIES WILL BE BKN-OVC THE MAJORITY OF THE DAY WITH SCATTERED SHRA/TSRA DEVELOPING IN THE AFTERNOON. TARGET AREA FOR THE MOST PERSISTENT SHOWERS/SCTD TSRA WILL BE FROM CENTRAL TO SWRN PENN. OUTLOOK... SAT-SUN...MAINLY MVFR AND VFR...ISOLATED IFR CONDITIONS ARE POSSIBLE DUE TO SHRA/TSRA AND AM FOG. MON- TUE...MAINLY VFR...MVFR AND IFR CONDITIONS POSSIBLE EARLY WITH AM FOG. WED...VFR WITH MVFR IN SHOWERS NW. && .HYDROLOGY... ALL SUSQ MAINSTEM AND NORTH BRANCH RIVER POINTS ARE NOW SLOWLY FALLING...AND THE MAJOR AND IN SOME CASES RECORD CREST THAT EXITED THE NORTH BRANCH SEVERAL HOURS AGO WILL JUST ACT TO SLOW THE DESCENT OF RIVER LEVELS ALONG THE LOWER MAINSTEM. HIGHLY LOCALIZED VERY HEAVY RAIN FROM SLOWL MOVING AND TRAINING TSRA ACROSS SCENT PENN AND THE LAUREL HIGHLANDS WILL BECOME FOCUSED NEAR INTERSTATE 80 OVERNIGHT AND DURING PARTS OF SATURDAY. THESE ISOLATED BUT EXCESSIVE RAINFALL AMOUNTS WILL LEAD TO RAPID RISES TO MINOR FLOOD STAGES ON SEVERAL OF THE JUNIATA AND LOWER SUSQ TRIBUTARIES. REFER TO PHLFLWCTP AND PHLRVSCTP FOR SPECIFICS ON THE POINTS FSCT TO FLOOD AND ADDITIONAL POINTS THAT WILL CLIMB TO...OR WILL STAY AOB CAUTIONARY LEVELS. THE SUSQ NORTH BRANCH/MAINSTEM AND SWATARA CREEK POINTS ARE COVERED IN OUR TEXT PRODUCT...PHLFLSCTP. SOME OF THE SMALLER GAUGES LIKE LOYALSOCKVILLE HAVE BEEN DAMAGED AND UNTIL THEY ARE FIXED OR REPLACED BY THE USGS - THEY WILL NOT BE REPORTING. ADDITIONAL INFORMATION CAN BE FOUND AT: WWW.ERH.NOAA.GOV/ERH/MARFC && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE NEAR TERM...LAMBERT SHORT TERM...DANGELO/LA CORTE LONG TERM...RXR AVIATION...LAMBERT/RXR HYDROLOGY...LAMBERT
Hazardous weather outlook, Sep 9, 11:28 PM EDT, 1 hour 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 1128 PM EDT FRI SEP 9 2011 PAZ024>028-033>036-056-057-059-063>066-110330- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER- 1128 PM EDT FRI SEP 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ010>012-017>019-045-046-049>053-058-110330- ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER- MONTOUR-NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 1128 PM EDT FRI SEP 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. SLOW MOVING SHOWERS AND THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY DOWNPOURS AND LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004>006-037-041-042-110330- WARREN-MCKEAN-POTTER-TIOGA-NORTHERN LYCOMING-SULLIVAN- 1128 PM EDT FRI SEP 9 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Sep 9, 8:31 PM EDT, 4 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
831 PM EDT FRI SEP 9 2011
PAZ019-026>028-056-100130-
HUNTINGDON PA-JUNIATA PA-MIFFLIN PA-PERRY PA-SOUTHERN CENTRE PA-
831 PM EDT FRI SEP 9 2011
...A STRONG THUNDERSTORM WILL AFFECT MIFFLIN...NORTHEASTERN
HUNTINGDON...SOUTH CENTRAL CENTRE...WESTERN JUNIATA AND WESTERN PERRY
COUNTIES THROUGH 930 PM EDT...
AT 827 PM EDT...A STRONG THUNDERSTORM WAS NEAR WALNUT...MOVING TO
THE NORTH NORTHWEST AT 15 MPH.
WIND GUSTS TO 40 MPH AND PEA TO MARBLE SIZE HAIL ARE POSSIBLE WITH
THIS STORM. EXPECT FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING FROM
THIS STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES
WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
VERY HEAVY RAIN OF UP TO ONE INCH IN JUST 30 MINUTES WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL AFFECT LEWISTOWN...BURNHAM...REEDSVILLE...
MILROY...SEVEN MOUNTAINS AND POTTERS MILLS.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 22/522...ROUTE
322...ROUTE 322/22...ROUTE 522.
LAT...LON 4029 7754 4071 7786 4084 7738 4076 7735
4070 7736 4070 7734 4035 7724 4030 7735
4030 7737 4031 7736 4030 7740
FORECASTER: LAMBERTLocal storm report, Sep 9, 8:32 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
832 PM EDT FRI SEP 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM FLASH FLOOD NEWRY 40.39N 78.44W
09/09/2011 BLAIR PA 911 CALL CENTER
STREET FLOODING REPORTED IN NEWRY.
0824 PM FLASH FLOOD NW DUNCANSVILLE 40.43N 78.43W
09/09/2011 BLAIR PA 911 CALL CENTER
FLOODING REPORTED IN A TRAILER PARK IN ALLEGHENY TWP.
0828 PM FLASH FLOOD ALTOONA 40.51N 78.40W
09/09/2011 BLAIR PA 911 CALL CENTER
STREET FLOODING REPORTED IN PARTS OF LOGAN TWP.
&&
EVENT NUMBER CTP1100426 CTP1100427 CTP1100428
EVANEGOSpecial weather statement, Sep 9, 9:32 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
932 PM EDT FRI SEP 9 2011
PAZ027-028-050-056-100230-
JUNIATA PA-MIFFLIN PA-PERRY PA-SNYDER PA-
932 PM EDT FRI SEP 9 2011
...A STRONG THUNDERSTORM WILL AFFECT EASTERN JUNIATA...NORTHEASTERN
MIFFLIN...PERRY AND WESTERN SNYDER COUNTIES THROUGH 1030 PM EDT...
AT 926 PM EDT...A STRONG THUNDERSTORM WAS NEAR PORT ROYAL...MOVING
NORTH AT 10 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
EXPECT OCCASIONAL...DANGEROUS CLOUD TO GROUND LIGHTNING FROM THIS
STORM. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN
LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
TORRENTIAL RAINS OF UP TO 2 INCHES IN JUST ONE HOUR WILL FALL FROM
THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THIS STORM WILL AFFECT MIFFLINTOWN...MCALISTERVILLE...
ALFARATA AND MCCLURE.
THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 322/22...ROUTE
522.
LAT...LON 4041 7749 4077 7758 4081 7747 4082 7736
4081 7735 4082 7733 4083 7708 4038 7711
4032 7725
FORECASTER: LAMBERTLocal storm report, Sep 9, 9:52 PM EDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE STATE COLLEGE PA
952 PM EDT FRI SEP 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD COALDALE 40.17N 78.22W
09/09/2011 BEDFORD PA 911 CALL CENTER
WATER IN HOMES AND COVERING PARTS OF MAIN ST.
0615 PM FLASH FLOOD EVERETT 40.01N 78.37W
09/09/2011 BEDFORD PA 911 CALL CENTER
STRETCHES OF ROUTE 26 UNDER WATER.
0615 PM FLASH FLOOD W EVERETT 40.01N 78.37W
09/09/2011 BEDFORD PA 911 CALL CENTER
MUDSLIDE BLOCKING STRETCH OF ASHCOM ROAD.
&&
EVENT NUMBER CTP1100429 CTP1100430 CTP1100431
EVANEGOLocal storm report, Sep 9, 10:22 PM EDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1022 PM EDT FRI SEP 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM FLASH FLOOD 3 NW HORSESHOE CURVE 40.53N 78.51W
09/09/2011 BLAIR PA 911 CALL CENTER
INTERSECTIONS AND ROADS FLOODED
&&
EVENT NUMBER CTP1100432
GADLocal storm report, Sep 9, 10:29 PM EDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1029 PM EDT FRI SEP 09 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM FLASH FLOOD ICKESBURG 40.49N 77.29W
09/09/2011 PERRY PA 911 CALL CENTER
911 CENTER REPORTED FLASH FLOODING THROUGHOUT
MIFFINLTOWN AND PORT ROYAL. ICKESBURG FIRE CO CANNOT
LEAVE STATION DUE TO FLASH FLOODING.
&&
EVENT NUMBER CTP1100433
GADThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 8:19 PM EDT | Flash Flood Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon, Juniata and 2 more | 3 hr |
| Sep 9, 8:31 PM EDT | Special Weather Statement | CTP | Juniata, Mifflin, Perry | 59 min |
| Sep 9, 9:32 PM EDT | Special Weather Statement | CTP | Juniata, Perry | 58 min |
| Sep 9, 10:08 PM EDT | Flash Flood Warning | CTP | Juniata, Mifflin, Perry, Snyder | 3 hr |
| Sep 9, 10:41 PM EDT | River Flood Warning | CTP | Blair, Huntingdon | 15 hr |
| Sep 9, 10:41 PM EDT | River Flood Warning | CTP | Blair, Huntingdon | 6 hr |
| Sep 9, 10:41 PM EDT | River Flood Warning | CTP | Perry | 15 hr |
| Sep 9, 11:09 PM EDT | Flash Flood Warning | CTP | Dauphin, Montour, Northumberland, Schuylkill, Snyder, Union | 4 hr |
| Sep 9, 11:42 PM EDT | Areal Flood Advisory | CTP | Elk | 78 min |
| Sep 10, 12:57 AM EDT | Areal Flood Warning | CTP | Juniata, Mifflin, Perry, Snyder | 6 hr |
| Sep 10, 1:14 AM EDT | Special Weather Statement | CTP | Warren | 46 min |
| Sep 10, 4:01 AM EDT | Areal Flood Advisory | CTP | Elk, McKean, Warren | 3 hr |
| Sep 10, 6:51 AM EDT | Areal Flood Advisory | CTP | Cambria, Cameron, Clearfield, Elk, McKean, Warren | 3 hr |
| Sep 10, 9:02 AM EDT | Flash Flood Warning | CTP | Cambria, Clearfield | 4 hr |
| Sep 10, 4:40 PM EDT | Areal Flood Advisory | CTP | Adams, Cumberland, Franklin, Huntingdon, Juniata, Mifflin and 2 more | 3 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.